Tolerance intervals for discrete distributions in exponential families

Tianwen Tony Cai, Hsiuying Wang

Research output: Contribution to journalArticle

24 Scopus citations

Abstract

Tolerance intervals are widely used in industrial applications. So far attention has been mainly focused on the construction of tolerance intervals for continuous distributions. In this paper we introduce a unified analytical approach to the construction of tolerance intervals for discrete distributions in exponential families with quadratic variance functions. These tolerance intervals are shown to have desirable probability matching properties and outperform existing tolerance intervals in the literature.

Original languageEnglish
Pages (from-to)905-923
Number of pages19
JournalStatistica Sinica
Volume19
Issue number3
StatePublished - 1 Jul 2009

Keywords

  • Coverage probability
  • Edgeworth expansion
  • Exponential family
  • Probability matching
  • Tolerance interval

Fingerprint Dive into the research topics of 'Tolerance intervals for discrete distributions in exponential families'. Together they form a unique fingerprint.

Cite this